GYIG OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Three-dimensional magnetotelluric modeling in anisotropic media using edge-based finite element method 期刊论文
Journal of Applied Geophysics, 2018, 卷号: 149, 页码: 1-9
Authors:  Tiaojie Xiao;  Yun Liu;  Yun Wang;  Li-Yun Fu
Adobe PDF(1813Kb)  |  Favorite  |  View/Download:30/0  |  Submit date:2019/04/12
Magnetotelluric  anisotropy  three-dimensional  forward Modeling  edge-based Finite Element Method  vector Finite Element Method